Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 427, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 18, 2012, 3:26 PM CDT for Choctaw County, Oktibbeha County, Webster County, Mississippi. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2012, 3:26 PM CDT (20:26 UTC)
- Expired
- Jul 18, 2012, 4:01 PM CDT
- In force
- 35 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Choctaw County, MS, Oktibbeha County, MS, Webster County, MS
The radar
The Columbus AFB radar (KGWX), 77 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2263 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
309
WUUS54 KJAN 182026
SVRJAN
MSC019-105-155-182115-
/O.NEW.KJAN.SV.W.0427.120718T2026Z-120718T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
326 PM CDT WED JUL 18 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
EAST CENTRAL WEBSTER COUNTY IN NORTH CENTRAL MISSISSIPPI...
NORTHWESTERN OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 415 PM CDT
* AT 326 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MABEN MOVING SOUTH AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHERWOOD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3358 8901 3356 8902 3356 8899 3342 8889
3336 8912 3356 8916 3360 8903
TIME...MOT...LOC 2026Z 340DEG 11KT 3353 8907
$$
BK1 follow-up statement
744
WWUS54 KJAN 182101
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CDT WED JUL 18 2012
MSC019-105-155-182110-
/O.CAN.KJAN.SV.W.0427.000000T0000Z-120718T2115Z/
WEBSTER MS-OKTIBBEHA MS-CHOCTAW MS-
401 PM CDT WED JUL 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHOCTAW...
NORTHWESTERN OKTIBBEHA AND EAST CENTRAL WEBSTER COUNTIES IS
CANCELLED...0
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3358 8901 3356 8902 3356 8899 3342 8889
3336 8912 3356 8916 3360 8903
TIME...MOT...LOC 2100Z 340DEG 11KT 3343 8903
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:24 PM CDT, 2 minutes earlier.
Area forecast discussion, Jul 18, 3:24 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 324 PM CDT WED JUL 18 2012 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...A PRETTY WET PERIOD LOOKS ON TAP INTO THE WEEKEND. EXPECT THE CONVECTION TO DIE OFF DURING THE EVENING HOURS ACROSS THE ARKLAMISS BUT A FEW REMNANT SHOWERS MAY CONTINUE INTO THE LATE EVENING HOURS. BY THURSDAY THE UPPER TUTT LOW OVER GEORGIA WILL CONTINUE TO SLOWLY SHIFT TO THE WEST OVER ALABAMA AND THIS COMBINED WITH ABUNDANT MOISTURE WITH PWATS WELL ABOVE 2.0 INCHES OVER THE ENTIRE AREA WILL ALLOW THUNDERSTORMS TO FIRE ONCE AGAIN. THE MOST COVERAGE OF ACTIVITY WILL CONTINUE TO BE IN THE EAST CLOSER TO THE UPPER LOW...BUT AT LEAST SCATTERED ACTIVITY WILL BE POSSIBLE OVER THE REMAINDER OF THE AREA. LITTLE WILL CHANGE ON FRIDAY AS ABUNDANT MOISTURE CONTINUES...BUT THE GFS DOES INDICATE A LITTLE MORE DEFINED UPPER TROUGHING OVER THE AREA. EXPECT SCATTERED CONVECTION TO ONCE AGAIN DEVELOP IN THE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. THE GFS DOES TRY AND DROP A FRONTAL BOUNDARY INTO THE AREA LATE FRIDAY NIGHT INTO SATURDAY...WHILE THE ECMWF IS A LITTLE SLOWER AND WEAKER. EITHER WAY THERE MAY BE LINGERING SHOWERS AND THUNDERSTORMS INTO EARLY SATURDAY. THERE WILL BE ENOUGH INSTABILITY AND LAPSE RATE FOR AT LEAST ISOLATED STRONG TO SEVERE STORMS EACH DAY...BUT THE MAIN RISK LOOKS TO BE VERY HEAVY RAINFALL WITH THE SLOW MOVEMENT OF THE STORMS AND A VERY MOIST ATMOSPHERE. WILL CONTINUE TO MENTION THIS IN THE HWO. STUCK PRETTY CLOSE TO GUIDANCE TEMPS/POPS...BUT DID RAISE POPS A TOUCH IN SOME LOCATIONS IN THE EAST THURSDAY AND FRIDAY. DID NOT MAKE ANY CHANGES TO THE FORECAST PAST FRIDAY NIGHT...SO WILL ATTACH THE PREVIOUS LONG TERM BELOW./15/ .LONG TERM...THROUGH NEXT TUESDAY...THE GLOBAL MODELS AND ENSEMBLES CONTINUE TO GENERALLY AGREE THAT THE CENTER OF THE SUBTROPICAL RIDGE WILL BE OVER THE PLAINS WHILE AREAS ALONG AND EAST OF THE MS RIVER WILL BE UNDER A WEAK MEAN TROUGH...WHICH WILL EXTEND DOWN TO THE ARKLAMISS REGION. THE CENTER OF THE MEAN TROUGH EAST OF THE REGION WILL BRING A SERIES OF WEAK DISTURBANCES/CONVECTIVE COMPLEXES(MCS) FROM THE NORTH. SOME OF THE MODELS TRY TO BRING A WEAK BACKDOOR SURFACE BOUNDARY ACROSS THE NORTHERN PORTION OF THE REGION OVER THE WEEKEND...WHICH WILL PROVIDE SOME LIMITED LIFT. DEEP LAYER MOISTURE WILL BE PLENTIFUL DURING THE PERIOD WITH PRECIPITABLE WATER AROUND AROUND 2 INCHES...WHICH WILL SUPPORT LOCALLY HEAVY DOWNPOURS. THERE MAY BE SOME STRONG STORM POTENTIAL FRIDAY INTO SATURDAY PRIMARILY FOR GUSTY WINDS. FOR SUNDAY NIGHT INTO THE TUESDAY OF NEXT WEEK DAY THE SUBTROPICAL HIGH IS FORECAST TO INTENSIFY AND EXPAND AS IT CONTINUES TO BUILD WESTWARD AND SOUTHEASTWARD. BY THE MIDDLE OF THE WEEK IT WILL EXTEND FROM THE CENTRAL PLAINS THROUGH THE ARKLAMISS INTO THE SOUTHEAST US. WITH THE PROGRESSION OF THE MEAN RIDGE THIS WILL REDUCE OUR RAIN CHANCES FOR THE AFTERNOON AND EARLY EVENING HOURS FOR NEXT WEEK. ONCE AGAIN FOR THE LAST THREE NIGHTS THERE ARE SOME SIGNIFICANT DIFFERENCES BETWEEN THE WARMER GFS AND SLIGHTLY COOLER 80S ECMWF. WENT CLOSER TO THE WARMER GFS AND CUT TEMPS SLIGHTLY FROM A BLEND OF ENSEMBLES...MEX AND GMOS. ON POPS WENT CLOSE TO A BLEND OF GMOS AND MEX MOS GUIDANCE./17/ && .AVIATION...BROKEN CUMULUS FIELD 4-6K FEET THROUGH EARLY EVENING WILL BE ACCOMPANIED BY SCATTERED/NUMEROUS TSRA SPREAD SWD/SWWD... SPCLY ALONG AND E OF THE NATCHEZ TRACE BEFORE 03Z AS AN UPPER LEVEL SHEAR AXIS ROTATES IN FROM THE E. ELSEWHERE...VFR SHOULD DOMINATE THE AREA THROUGH THURSDAY WITH LOCALIZED MVFR VSBYS LIKELY IN THE EARLY MORNING HOURS 08-13Z...MAINLY WHERE PREVIOUS SHRA OCCURRED DURING THE AFTERNOONS. OVERALL SURFACE WINDS WILL BE WLY 4-8KT EACH DAY...EXCEPT GUSTY AT 35-50KTS WITH THE MOST INTENSE STORMS...BEFORE DYING OFF TO LESS THAN 5KTS DURING THE OVERNIGHT PERIODS. /40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 94 74 93 / 23 51 15 47 MERIDIAN 71 94 72 94 / 40 60 32 58 VICKSBURG 72 95 73 94 / 13 43 12 38 HATTIESBURG 73 94 74 93 / 30 64 21 56 NATCHEZ 72 93 73 92 / 15 47 10 43 GREENVILLE 75 94 75 95 / 10 48 17 37 GREENWOOD 74 94 74 94 / 18 56 22 49 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 15/40
Hazardous weather outlook, Jul 18, 1:11 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 111 PM CDT WED JUL 18 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 191815- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 111 PM CDT WED JUL 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY BRIEF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING AND AGAIN THURSDAY AFTERNOON. WINDS GUSTS FROM 40 TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS WILL BE POSSIBLE IN THESE STORMS. THE SLOW SOUTHWARD MOVEMENT WITH THE HEAVIER STORMS MAY ALSO PRODUCE RAINFALL RATES OF 2 INCHES PER HOUR AND LOCALIZED FLOODING PROBLEMS. THE STORMS WILL DIMINISH BY MIDNIGHT EACH DAY. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER ADDITIONAL ISOLATED STRONG STORMS WILL BE POSSIBLE AT LEAST FRIDAY AND SATURDAY AFTERNOONS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 40
In the hours before
Special weather statement, Jul 18, 2:24 PM CDT, 1 hour 2 minutes before
MSZ058-181955-
CLARKE MS-
224 PM CDT WED JUL 18 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
224 PM CDT WED JUL 18 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER SYKES AT 224 PM CDT...MOVING
SOUTH AT 15 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN EASTERN CLARKE COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3200 8846 3190 8846 3185 8865 3216 8873
3221 8853 3203 8844 3201 8845
TIME...MOT...LOC 1924Z 344DEG 14KT 3210 8860
BKSpecial weather statement, Jul 18, 2:28 PM CDT, 58 minutes before
MSZ031-182000-
LOWNDES MS-
228 PM CDT WED JUL 18 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
228 PM CDT WED JUL 18 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF COLUMBUS AT 228 PM
CDT...MOVING SOUTH AT 10 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHEASTERN LOWNDES COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3330 8830 3329 8837 3329 8843 3357 8846
3360 8826
TIME...MOT...LOC 1928Z 350DEG 10KT 3349 8833
BKSpecial weather statement, Jul 18, 2:30 PM CDT, 56 minutes before
MSZ056-057-065-066-182000- SMITH MS-JONES MS-JASPER MS-COVINGTON MS- 230 PM CDT WED JUL 18 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 230 PM CDT WED JUL 18 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER TAYLORSVILLE AT 230 PM CDT... MOVING SOUTHEAST AT 15 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHEASTERN COVINGTON...SOUTHWESTERN JASPER...NORTHWESTERN JONES AND SOUTHEASTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3178 8922 3169 8938 3183 8949 3193 8938 TIME...MOT...LOC 1930Z 320DEG 13KT 3184 8941 BK
Special weather statement, Jul 18, 2:34 PM CDT, 52 minutes before
MSZ031-182005-
LOWNDES MS-
234 PM CDT WED JUL 18 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
234 PM CDT WED JUL 18 2012
...STRONG THUNDERSTORM OVER COLUMBUS AIR FORCE BASE...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER COLUMBUS AFB AT 234 PM CDT...
MOVING SOUTHEAST AT 10 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN LOWNDES COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3351 8827 3342 8846 3355 8852 3352 8848
3358 8849 3360 8847 3362 8851 3364 8850
3366 8851 3367 8850 3367 8843 3370 8840
3370 8836 3358 8826
TIME...MOT...LOC 1934Z 332DEG 7KT 3362 8843
BKSpecial weather statement, Jul 18, 2:59 PM CDT, 27 minutes before
MSZ029-032-182030-
WEBSTER MS-CHOCTAW MS-
259 PM CDT WED JUL 18 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
259 PM CDT WED JUL 18 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF MATHISTON AT
259 PM CDT...MOVING SOUTH AT 10 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN CHOCTAW AND CENTRAL WEBSTER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3366 8908 3356 8906 3356 8909 3350 8909
3341 8909 3340 8930 3365 8930
TIME...MOT...LOC 1959Z 356DEG 6KT 3357 8918
BKSpecial weather statement, Jul 18, 3:04 PM CDT, 22 minutes before
MSZ057-058-182035-
JASPER MS-CLARKE MS-
304 PM CDT WED JUL 18 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT WED JUL 18 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER STAFFORD SPRINGS AT 304 PM
CDT...MOVING SOUTHEAST AT 10 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHWESTERN CLARKE AND SOUTHEASTERN JASPER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3183 8879 3182 8894 3182 8900 3195 8905
3202 8886 3184 8874
TIME...MOT...LOC 2004Z 336DEG 8KT 3190 8891
BKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:29 PM CDT | Special Weather Statement | JAN | Clarke | 31 min |
| Jul 17, 8:56 PM CDT | Special Weather Statement | JAN | Forrest | 44 min |
| Jul 17, 10:05 PM CDT | Special Weather Statement | JAN | Clarke | 45 min |
| Jul 17, 10:34 PM CDT | Flash Flood Warning | JAN | Clarke | 116 min |
| Jul 17, 11:09 PM CDT | Special Weather Statement | JAN | Jasper | 46 min |
| Jul 18, 12:13 PM CDT | Special Weather Statement | JAN | Clay, Kemper, Lowndes, Neshoba, Noxubee, Oktibbeha and 1 more | 72 min |
| Jul 18, 1:22 PM CDT | Special Weather Statement | JAN | Clarke, Lauderdale | 58 min |
| Jul 18, 1:38 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 52 min |
| Jul 18, 2:15 PM CDT | Special Weather Statement | JAN | Neshoba | 30 min |
| Jul 18, 2:22 PM CDT | Special Weather Statement | JAN | Winston | 33 min |
| Jul 18, 2:24 PM CDT | Special Weather Statement | JAN | Clarke | 31 min |
| Jul 18, 2:28 PM CDT | Special Weather Statement | JAN | Lowndes | 32 min |
| Jul 18, 2:30 PM CDT | Special Weather Statement | JAN | Smith | 30 min |
| Jul 18, 2:34 PM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
| Jul 18, 2:59 PM CDT | Special Weather Statement | JAN | Webster | 31 min |
| Jul 18, 3:04 PM CDT | Special Weather Statement | JAN | Jasper | 31 min |
| Jul 18, 3:07 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 38 min |
| Jul 18, 3:31 PM CDT | Special Weather Statement | JAN | Webster | 29 min |
| Jul 18, 3:44 PM CDT | Special Weather Statement | JAN | Forrest | 31 min |
| Jul 18, 3:44 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 21 min |
| Jul 18, 4:15 PM CDT | Special Weather Statement | JAN | Covington | 30 min |
| Jul 18, 4:30 PM CDT | Special Weather Statement | JAN | Leake | 30 min |
| Jul 18, 4:42 PM CDT | Special Weather Statement | JAN | Forrest | 28 min |
| Jul 18, 4:54 PM CDT | Special Weather Statement | JAN | Attala | 31 min |
| Jul 18, 4:55 PM CDT | Flash Flood Warning | JAN | Forrest | 2 hr |
| Jul 18, 4:58 PM CDT | Special Weather Statement | JAN | Smith | 32 min |
| Jul 18, 5:03 PM CDT | Special Weather Statement | JAN | Leake | 32 min |
| Jul 18, 5:39 PM CDT | Special Weather Statement | JAN | Holmes | 31 min |
| Jul 18, 5:43 PM CDT | Flash Flood Warning | JAN | Lamar | 88 min |
| Jul 18, 5:55 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| Jul 18, 6:24 PM CDT | Special Weather Statement | JAN | Hinds | 41 min |
| Jul 18, 6:26 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Jul 18, 6:47 PM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| Jul 18, 6:53 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 93 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.